Ufa Mathematical Journal
    Volume 9, Number 2, pp. 17-24

    Integration of equation of Toda's periodic chain kind

    Babajanov B.A.,


    Download PDF
    Article on MathNet


    In this work we apply the method of the inverse spectral problem to integrating an equation of Toda's periodic chain kind. For the one-band case we write out explicit formulae for the solutions to an analogue of Dubrovin system of equations and thus, for the our problem. These solutions are expressed in term of Jacobi elliptic functions.